# SDR 2024F00209

- Difficulty date: August 30, 2024
- Submitted: August 30, 2024
- Operation: General aviation
- Aircraft: N253XS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20178
- Aircraft time: 4,263 hours, 2,283 cycles
- Engine: Hnywl AS90711A
- Engine time: 4,263 hours, 2,283 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil Cap
- Condition: Missing
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, K, J
- Precautionary procedure: B, E, A

## Discrepancy

ON CLIMB OUT FROM KOXC RH ENGINE OIL PRESSURE LOW CAS MESSAGE. CREW ALSO VERIFIED THAT THE OIL LEVEL WAS DROPPING. IAW WITH THE QRH THE CREW SHUTDOWN THE RH ENGINE. THEY DECLARED AN EMERGENCY WITH THE TOWER AND RETURNED TO KOXC WITHOUT INCIDENT. UPON THE AIRCRAFT RETURNING TO THE MX FACIALITY IT WAS IDENTIFIED THAT THE OIL CAP ON THE RIGHT HAND ENGINE WAS LEFT OFF.
